# SDR CA050706008

- Difficulty date: July 5, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 54,543 hours
- Engine: Pwa JT8D17A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: B432E0562C
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF A SYSTEM HYDRAULICS.  RECTIFICATION INVESTIGATION FOUND THE NUMBER 2 ENGINE THRUST REVERSER HYDRAULIC RETURN LINE HAD FAILED CAUSING THE LOSS OF A SYSTEM FLUID, PART NUMBER B432E0562C.  UPON DELIBERATION WITH FLIGHT OPERATIONS, IT WAS DECIDED TO DISPATCH THE AIRCRAFT UNDER A FERRY PERMIT AUTHORITY, WHICH INCLUDED ISOLATING THE NUMBER 2 THRUST REVERSER IN ACCORDANCE WITH MEL 78-01-01.  REPLENISHING THE HYDRAULIC FLUID AND CHECKING FOR ADDITIONAL LEAKS. UPON ARRIVAL INTO YEG, THE REFERENCED HYDRAULIC LINE WAS REPLACED.
